Illinois Journal of Mathematics

Equivariant bundles

R. K. Lashof

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 26, Issue 2 (1982), 257-271.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046796

Mathematical Reviews number (MathSciNet)
MR650393

Zentralblatt MATH identifier
0458.55009

Subjects
Primary: 57S10: Compact groups of homeomorphisms
Secondary: 55R10: Fiber bundles

Citation

Lashof, R. K. Equivariant bundles. Illinois J. Math. 26 (1982), no. 2, 257--271. https://projecteuclid.org/euclid.ijm/1256046796


Export citation